Pain help and pill

Hi everyone I went to see my gyne March 21 I told them everything again about the pain ect they said try the pill so I thought ok I will give it ago as I tried everything else nothing ever worked so they give me pill started taking it felt sick but carried on 2 weeks later I felt so sick I could not eat or move I had the worse headache I have ever had it just would go away so went to see my doctor she told me to stop taking straight away the pill had also raised my blood pressure so now I am on my period and back in pain again my doc said to go back in 2 weeks and we will try a different pill what do you guys think I should do please advice would be great xxx

2 Replies

  • I so sorry to hear about it all , I`ve tried different pills myself and also had headaches and can not take them . So I don`t take anything at all . The most interesting thing after my first laporoscopy and pregnancy after 6 years I `ve been told that endo in the same 3 stage . So I dont really understand that .

    Try not stress yourself too much . My prayers goes to you , hopefully everything will work out for you .

    God Bless.

  • Thanks so much samovar x

You may also like...